# SDR AALA20011484

- Difficulty date: July 17, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Fs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS IN UPPER LEG STRINGER 5R AT STATION 340.  ROUTED OUT CRACKED AREAS, INSTALLED TWO J-ANGLE REPAIRS PER SRM 53-10-3.  (M)
